# SDR IPXA2024072202331

- Difficulty date: July 7, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 35,420 hours, 23,430 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: PN5300072R51
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME IN STA 720 RH BETWEEN STR 23R AND 25R. INSTALLED FRAME REPAIR, IAW SRM 53-00-07-2R-5, DETAIL I, MAT.
